# SDR B3O2001F00000

- Difficulty date: June 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 701172245A
- Condition: Corroded
- Location: Tail Boom
- Part time: 673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL BOOM INSPECTION, TECHNICIAN DISCOVERED BOTH RELAYS HAD SEVERE RUST AND CORROSION ON TERMINALS AND RELAY BODY.  LOCATION OF RELAYS ARE UNDER THE AFT A/C SYSTEM CONDENSOR UNIT.
